Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Diagnosed with acute rheumatic fever. Feeling restlessness in legs. What is causing this?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 494 Questions
diagnosed with acute rheumatic fever in 1998(12-13 yr old).
Symptoms : restlessness,joint pains in both knees and wrist. was hospitalised due to lack of sleep and resulting muscle lock at back of neck. since then have been continuouly feeling restlessness in legs. Recent all reports have shoen -ve results for ASO Titre and RH test. But still continuos pain remains in at the back of the knee area. Recently visited a rhematologist and completed all set of tests and yet again results were -ve. Please guide me if this may be due to something else rather than rhematic attack.
Posted Sat, 3 Nov 2012 in General Health
Answered by Dr. Divya Agarwal 19 minutes later

The symptoms you are describing seem less likely due to rheumatic fever.

However the back pain and pain in knees you suffer from may be due to a condition called Ankylosing spondylitis.

Does you neck hurt more during day or night? Is there any swelling in the knees? and lastly do you feel any stiffness in the body.?

I suggest you get your test for HLA B27 done by PCR method. Your symptoms need a COX-2 Inhibitor like Etoricoxib once a day. However you can buy this only with the prescription from the local doctor.

You can go back to your physician get the tablet prescribed and also get the above test done. I shall be waiting to hear from you. I can guide you and your local doctor as an expert Rheumatologist.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor